Not craving too many sweets
I bought Metformin 500mg from Genericdoctor last month, as prescribed by my doctor. The first two weeks I was taking 500 mg each morning after Breakfast. My doctor then added an additional 500 mg each morning on the third week. I experienced very mild nausea and stomach upset, going into the fifth week I started having this weird thing to happen. as I took steps in walking I would get this quick catch pain on the inside of my upper thigh to the right of my pubic where the leg connects...and I would be afraid to take long strides. I did lose 9 pounds in thirty days. I'm not craving too many sweets as my appetite has diminished. I am pleased with it. This is not a magic pill for weight loss; I have also had to change my eating habits and level of activities.
Please register before leaving a review. (Registration is instant, takes less than one minute, and you will not have to leave this page.)
Benefits of registration:
- Your review will be treated as more reliable by anyone who visits this site.
- You will be notified if anyone comments on your review.
- You will also become a member of the highly active Pharmacy Reviewer Forum.
Already have an account? Log in...
Alternatively you can leave a review semi-anonymously using the form below. (Please note that we manually check each review before publication and your email address must be valid in case we need to confirm aspects of your review with you.)
In all cases your details will remain confidential and will never be sold or shared.